Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Periods at regular interval even after having contraceptive pill. Pelvic ultrasound done. Actual cause?

i am 23 years old .. i got ma last period 17 till22 nd nov then the very next day i consumed cotraceptic pill - ipill & after 3 days again my periods started and since i am bleeding after every 7 to 8 days . my pelvis ultrasound reads endometrum homogenous 3.7 thickness uterus midline .. can u plz help me out in knwing the actual cause?
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
I presume that you are taking oral contraceptive pill and not emergency contraceptive pill .I pill is an emergency contraceptive pill used only in case of emergency situations. Using routinely can alter your menses. So confirm which pill you are taking and consult a gynaecologist .hope my answer helps you. Regards
Answered: Wed, 11 May 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor